MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT E3+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT E3+ CARTRIDGE
Catalog Number 03P82-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2019, abbott point of care was contacted by a customer regarding i-stat e3+ cartridges that yielded a suspected discrepant potassium results on a patient scheduled forearm surgery.There was no patient information available at the time of this report.Return product is available for investigation.Method: i-stat, date: 08/23/2019, collected: 10:30, tested: 10:32, result: 8.9 mmol/l, sample: a.Cobas, 08/23/2019, 11:09, 11:27, 4.2 mmol/l, b.There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident #: (b)(4).The investigation was completed on 09/24/2019.A review of the device history record (dhr) confirmed the cartridge lot met finished goods (fg) release criteria.Retained and returned testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Ad (product complaint level 2 and level 3 investigation procedure).No deficiency has been determined for e3+ lot j19078.
 
Event or Problem Description
Na.

Brand Name
I-STAT E3+ CARTRIDGE
Common Device Name
E3+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key9077650
Report Number2245578-2019-00223
Device Sequence Number11356931
Product Code JGS
UDI-Device Identifier10054749000101
UDI-Public10054749000101
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K912387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2020
Device Catalogue Number03P82-25
Device Lot NumberJ19078
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2019
Initial Date Received by Manufacturer 09/09/2019
Supplement Date Received by Manufacturer09/24/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR